# SDR SWAA2018013119452

- Difficulty date: January 8, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 69,095 hours, 41,155 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT STRUCTURE JUST INBOARD OF DEFLECTION RIB FITTING ANGLE BRACKET CRACKED ORSS 621+ 12.  R&R BRACKET IAW SRM & DWG.
